# SDR SWIA202054425

- Difficulty date: October 30, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ANGLE BETWEEN FS 621 AND FS 625 AT LBL 45 WL 93 IS CRACKED.  C-CHECK RO 11/24/2020.  REMOVED CRACKED CLIP ANGLE AND REPLACED WITH A SERVICEABLE BETWEEN FS 621 AND FS 625 AT LBL 45 WL 93, IAW CRJ200 SRM.  APPLIED PROTECTIVE FINISH, IAW CRJ200 SRM.
